# SDR UPS05845368

- Difficulty date: August 14, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 375025U1
- Condition: Cracked
- Location: Fs 450 L31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SPLICE FITTING AT FS 450 L31R IS CRACKED.  REMOVED AND REPLACED SPLICE FITTING AT FS 450 L31R IAW DWG 5754814 AND SRM 51-1-20D.
